# SDR HYIA20190611001

- Difficulty date: June 7, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N747WS
- Make and model: Cessna 402C
- Aircraft serial: C4020080
- Aircraft time: 31,656 hours, 15,296 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Spring
- Condition: Broken
- Location: Master Cylinder
- Component: Master Cylinder, Cont
- Component part number: 99105471
- Stage of operation: TX
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: D

## Discrepancy

PILOT REPORTED A LOUD BANG FROM THE RIGHT SIDE WHEEL, A LOSS OF RIGHT DIRECTIONAL CONTROL AND BRAKES, AND THE RIGHT RUDDER PEDAL FELT VERY LOOSE. MAINTENANCE INSPECTED AND FOUND THE RIGHT BRAKE MASTER CYLINDER SPRINGS BROKEN. THE MASTER CYLINDER WAS REPLACED WITH NO FURTHER ISSUES.
